# SDR SWAA960753

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A103427
- Condition: Failed
- Location: Pneumatic Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 350, ALTIMETER WARNING HORN SOUNDED.  CREW PERFORMED RAPID DESCENT TO 16,000 FEET.  LEFT PNEUMATIC DUCT PRESS INDICATED 45 PSI AND RT, 13 PSI.  MAIN OUTFLOW INDICATED FULLY CLOSED AT ALL TIMES.  FLIGHT LANDED NORMALLY.  REMOVED AND REPLACED PRSOV PNEUMATIC CONTROL TUBE, AND OPS CHECKED PER BOEING M/M.
